Community Champion
Posts: 7,663
Registered: ‎29-05-2015

Re: Problems with "Ladybits!"

Here's hoping everyone with "lady bits issues " gets some relief from this helpful advice .Thank you Optimissy !
Community Champion
Posts: 797
Registered: ‎03-02-2017

Problems with "Ladybits!"

Hello all

I posted the info below in response to a lady who had posted re the "Ladybits" issue, and one of the Community Champions suggested I post it under a specific title so as to be more easily found, so 'yer 'tis:

 

"I'm not on Tamox but Anastrozole for last 5 months and only side effect so far was about the "ladybits". I did a private email to Ask the Nurses, and I paste here what they replied:

 

Thank you for your email enquiry. Vaginal dryness can be distressing, and is a common side effect of hormone therapy. There are a variety of moisturisers and lubricants that may help, which can be prescribed by your GP, or purchased from a chemist or online. They are designed to relieve discomfort, regardless of sexual activity and do not contain hormones. There are a few products you could try including vaginal moisturisers, such as ReplensMD and Hyalofemme which should be applied every few days, to be effective. Although lubricants are intended to help prevent friction and pain during sex and intimacy they can also be used more generally to relieve dryness and discomfort. These include Yes, Astroglide, Pasante TLC, Sylk and Pre-Seed. Although the symptoms you describe are likely to be a side effect of taking anastrozole you could get checked by your GP to rule out any infection.

 

 

 I got some ReplensMD and the problem sorted itself out immediately. You use it about evey 3 days or so, and should be able to get it on prescription.Hope normal service is resumed as soon as possible! xxxxx